# SDR SWAA2022012167932

- Difficulty date: April 19, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 24,805 hours, 14,698 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stabi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER UPPER SLIDING SEAL I/A/W 53-31-31
